# SDR CA110707008

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 17,421 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2489417
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REPLACEMENT AND SUBSEQUENT PROPELLER CONTROL RIGGING, PROPELLER CONTROL STOPPED MOVING WHEN PROPELLER PITCH CONTROL LEVER WAS MOVED.  FOUND PROPELLER CONTROL INNER WIRES TORN APART JUST DOWN STREAM OF THE UPPER CONTROL CONNECTOR SHAFT AT THE PROPELLER PITCH CONTROL LEVER END.  NEW CONTROL CABLE INSTALLED.
